# SDR CA071212012

- Difficulty date: December 11, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,653 hours
- Engine: Pwa JT15D4
- System (JASC): 2720 · Rudder Control System
- Part: Screw
- Part number: MS35206228
- Condition: Missing
- Location: Rudder Pedal
- Component: Rudder Pedal
- Component part number: 55656097
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SL 550-27-14 FOUND 2 SCREWS, P/N MS350206-228, MISSING FROM PILOTS LT RUDDER SUPPORT BRACKET AND 2 LOOSE SCREWS P/N MS 350206-228 ON THE CO-PILOTS RT RUDDER SUPPORT BRACKET.CARRY OUT ACCOMPLISHMENT INSTRUCTIONS PARAGRAPH 1THRU 4. (TC NR 20071212012)
